MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Model Number NTO08
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Joint Impingement (4834)
Date of Event 08/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigations.A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (medical imaging, returned device, device history record review, complaint history review), it appears that the pe liner deformation is most likely related to patient related factors (bone regrowth leading to impingement), and/or insufficient bone resection leading to bone impingement rather than a device problem.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a 60-year-old male patient underwent a revision surgery of touch cmc1 prosthesis on (b)(6) 2026, 6 months after the initial implantation, due to crepitation that had developed.During the procedure, the surgeon replaced the neck component.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24557557
Report Number3024706750-2026-00011
Device Sequence Number9531795
Product Code SFA
UDI-Device Identifier07640181160020
UDI-Public07640181160020
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNTO08
Device Catalogue NumberNTO08
Device Lot Number8404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale